# SDR CA110207003

- Difficulty date: February 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 519 hours
- System (JASC): 3160 · Central Display
- Part: Switch
- Condition: Failed
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER A ONE HOUR FLIGHT, SHORTLY AFTER LANDING THE AIRCRAFT DISPLAY UNIT NR 2 AND 3 STARTED TO SWITCHED INDICATION BACK AND FORTH UNCONTROLLABLY.  SYSTEM ALLOWS FOR DU NR 2 AND 3 TO BE SWITCHED BUT ONLY WHEN COMMANDED. AT FIRST A FAULTY REVERSIONNARY SWITCH WAS FOUND AND REPLACED, BUT THE PROBLEM REOCCURRED.  THE TWO EICAS CONTROLLERS WERE REPLACED AND WE WERE UNABLE TO REPEAT THE PROBLEM. MORE TROUBLESHOOTING ON THE WAY.
